# SDR DALA2023071705745

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 65,782 hours, 29,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4954222) AISALE EMERGENCY EXIT SIGN OVER THE WING EXIT IS INOP. REPLACED LIGHT ASSY AND OPS CHECKED PER B737 AMM 33-51. OK FOR SERVICE.
